All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

Hiatus perturbation for a singular Schrodinger operator with an interaction supported by a curve in R-3

Result description

We consider Schrodinger operators in L-2(R-3) with a singular interaction supported by a finite curve Gamma. We present a proper definition of the operators and study their properties, in particular, we show that the discrete spectrum can be empty if Gamma is short enough. If it is not the case, we investigate properties of the eigenvalues in the situation when the curve has a hiatus of length 2 is an element of. We derive an asymptotic expansion with the leading term which a multiple of is an element of ln is an element of.

Keywords

delta-interactionasymptotics

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    Hiatus perturbation for a singular Schrodinger operator with an interaction supported by a curve in R-3

  • Original language description

    We consider Schrodinger operators in L-2(R-3) with a singular interaction supported by a finite curve Gamma. We present a proper definition of the operators and study their properties, in particular, we show that the discrete spectrum can be empty if Gamma is short enough. If it is not the case, we investigate properties of the eigenvalues in the situation when the curve has a hiatus of length 2 is an element of. We derive an asymptotic expansion with the leading term which a multiple of is an element of ln is an element of.

  • Czech name

    Porucha přerušením pro singulární Schrodingerův operátor s interakcí nesenou křivkou v R-3

  • Czech description

    Vyšetřujeme singulární Schrodingerův operátor s interakcí nesenou křivkou v R-3 a odvozujeme asymptotické chování vlastních hodnot v případě, že křivka má přerušení délky 2/epsilon.

Classification

  • Type

    Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

  • CEP classification

    BE - Theoretical physics

  • OECD FORD branch

Result continuities

Others

  • Publication year

    2008

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Journal of Mathematical Physics

  • ISSN

    0022-2488

  • e-ISSN

  • Volume of the periodical

    49

  • Issue of the periodical within the volume

    3

  • Country of publishing house

    US - UNITED STATES

  • Number of pages

    3

  • Pages from-to

  • UT code for WoS article

    000254537500011

  • EID of the result in the Scopus database

Basic information

Result type

Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

Jx

CEP

BE - Theoretical physics

Year of implementation

2008